# SDR YENA201806250926

- Difficulty date: June 25, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 64,488 hours, 23,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT (6/2018) C10 HEAVY CHECK AT SAL, UNDERGOING REF /3/ INSPECTION WHEN A CRACK WAS FOUND ON WINDSHIELD LT SIDE POST UPPER SECTION AT FR4 (SEE REF /1/ EA FOT DETAILS). WITHOUT ANY SRM REPAIR OPTIONS, CONTACTED AND PROVIDED REF /4/ REPAIR DRAWING. THIS EC A18-496-01 PROVIDES PERMANENT REPAIR INSTRUCTIONS PER REF /2/ RDAS. EC A18-496-02 TRACKS HFEC INSPECTION AT REWORKED AREA EVERY 4150FC; APPROVED THIS REPAIR PER REF /2/ RDAS AND IS CLASSIFIED AS MAJOR CATEGORY 'B'. REFER TO EC A18-496-01.
